MAUDE Adverse Event Report: SYMMETRY SURGICAL INC. SYMMETRY SURGICAL; MYOMA SCREW

SYMMETRY SURGICAL INC. SYMMETRY SURGICAL; MYOMA SCREW
Model Number 90-5600
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Per medwatch report mw5152615, "during hysterectomy myoma screw being used to manipulate uterus broke off inside of uterus.".
 
Additional Manufacturer Narrative
The information was received through fda's medwatch program (report number mw5152615).There is no user facility information provided and no device available to obtain.As such, a true root cause could not be established.Based on the above information, no further actions are required and this can be seen as the final report.If additional information is obtained that is pertinent to the investigation, a follow-up report will be submitted.

Brand Name
SYMMETRY SURGICAL
Common Device Name
MYOMA SCREW
Manufacturer (Section D)
SYMMETRY SURGICAL INC.
3034 owen drive
antioch TN
Manufacturer (Section G)
SYMMETRY SURGICAL INC.
3034 owen drive
antioch TN 37013
Manufacturer Contact
steven fox
3034 owen drive
antioch, TN 37013
MDR Report Key19177492
Report Number3007208013-2024-00015
Device Sequence Number7430947
Product Code GEI
UDI-Device Identifier00887482130100
UDI-Public00887482130100
Combination Product (Y/N)N
PMA/510(K) Number
K040855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number90-5600
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2024
Initial Report FDA Received Date04/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Patient SexUnknown